U.S. doctors online nowAsk doctors free
Australia
A female asked:

I'm on implanon and the pill, my period came on time but only lasted two days, ever since i've been spotting for three weeks. what could this mean?

1 doctor answer2 doctors weighed in
Dr. Alvin Lin
Geriatrics 31 years experience
Implanon AND pill?: We don't usually prescribe both Implanon (implanted hormonal birth control) and oral birth control pill. Regardless, spotting is common side effect of both. Check out http://www.drugs.com/implanon.html for info on Implanon. Same website, can give you info on your specific pill. Don't forget to make him wear a condom each & every time to minimize sexually transmitted disease/infection risk.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.